atripla side affects
Jan 13, 2009
hi been on atripla now for 6 months and have persistant itching on the skin with sketchyness and headaches. How long will it take for these side affects to go away or if I should consider changing meds ?
Response from Dr. Young
Hello and thanks for your post.
If you've had persistent symptoms for 6 months (yikes!), it's unlikely that they're going to get better on their own.
The "sketchiness" that you describe is common in the first weeks of efavirenz (part of Atripla, Sustiva, Stocrin). The side effect can be worse for some patients if they take their medications with food. If it hasn't gotten better after 6 months, it's unlikely to improve further.
I'd talk to your doctor about alternative treatments that you could switch to.
Best of health, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is White Tongue An Ars Symptom?
- Ache In Testicles After Unprotected Sex Without Ejaculation Worried I Have HIV
- Burning Red Spots After Masturbation Worried I Have HIV
- Cold Feet After Breast Sucking Worried I Have HIV
- Pain In Urethra After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Rectal Bleeding After Fingering Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.